# SDR MWEA00401

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Stiffener
- Part number: 9915565207
- Condition: Cracked
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR HAS 2 STIFFENERS CRACKED AND 1 CHAFED AT TOPSIDE OF DOOR.  FABRICATED AND INSTALLED NEW STIFFENERS.
